| Model Number |
99426 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Additional information: d4; the documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided for the alleged device.All information reasonably known as of 14 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, after suctioning, an attempt was made to wash with saline and the water was not suctioned; the inside of the track care was checked and it was found that the valve (peep seal) had fallen off.There was no reported injury.
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 18 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Additional information received 04dec2024 reported, the detached flapper valve did not go into the endotracheal tube, it was found in the filter between the ventilator and anesthesia circuit.The arthroscopy was used in an attempt to discover the location of the flapper valve; no harm was reported.
Additional Manufacturer Narrative
Correction: g1.Additional information-investigation conclusion: d4; h2; h6.The actual sample from the reported event was returned for evaluation.Visual examination of the device revealed the flapper valve was broken, the detached flap was not returned.When viewed under magnification the valve ring remained attached inside of the device; the two prongs that attached to the flap were present with jagged breaks; and the ring had a crackled textured appearance.The reported event could be confirmed as reported.The failure mode is under investigation.The device history record for lot 30327334 was reviewed and the product was produced according to product specifications.All information reasonably known as of 07 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, after suctioning, an attempt was made to wash with saline and the water was not suctioned; the inside of the track care was checked and it was found that the valve (peep seal) had fallen off.There was no reported injury.Additional information received 04dec2024 reported, the detached flapper valve did not go into the endotracheal tube, it was found in the filter between the ventilator and anesthesia circuit.The arthroscopy was used in an attempt to discover the location of the flapper valve; no harm was reported.